A stochastic representation theorem with applications to optimization and obstacle problems
Download full text from publisher
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Dayanik, Savas & Karatzas, Ioannis, 2003. "On the optimal stopping problem for one-dimensional diffusions," Stochastic Processes and their Applications, Elsevier, vol. 107(2), pages 173-212, October.
More about this item
Keywordsinhomogeneous convexity; Gittins index;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:zbw:sfb373:20024. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (ZBW - German National Library of Economics). General contact details of provider: http://edirc.repec.org/data/sfhubde.html .
We have no references for this item. You can help adding them by using this form .